# SDR PLGA971019A

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGR - DURING C-CHECK, FOUND AREA 6 INCH BY 4 INCH DELAMINATED ON RIGHT FLAP (S/N 101) LEADING EDGE AT WING STATION 84. AREA WAS REPAIRED USING PROCEDURES IN SAAB ENGINEERING APPROVED DATA IN DOCUMENT NR 72SDS0719 AND SRM 51-70-50.  (M)
